Announcements

  • Call for paper submission

    2022-09-03

    Pakistan Journal of Physical and Mathematical Sciences

     The Editor-in-Chief is delighted to invite you to submit your manuscript for publication in the 2nd issue of the Pakistan Journal of Physical and Mathematical Sciences (PJPMS), under the umbrella of the Institute of Physics, The Islamia University of Bahawalpur, Pakistan. This journal aims to provide a platform for Scientists, Scholars, Researchers to present new research and developments in all the areas of Physical and Mathematical sciences. The journal includes original research articles, notes, reviews, mini-reviews, rapid communication, and natural resource letters. 

    Aims & Scope and author guidelines are available at:  https://journals.iub.edu.pk/.

    For submissions: https://journals.iub.edu.pk/index.php/pjpms/about/submissions

     The publication date for Volume 1, Issue 2:  31st December 2022

     

    Read more about Call for paper submission